# SDR SWAA2024082624630

- Difficulty date: August 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Emergency Light, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT HAS EMERGENCY LIGHT INOP<[01] REMOVED REPLACED AND OPS CHECKED BATTERY PACK PER AMM 33-51-06;[02] CW
